# SDR FDEA201710042855

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Worn
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 625, RBL 27.5 IS DAMAGED.  REPAIRED THE SEAT TRACK IAW SRM 53-70-00, FIG 1.
